Publications with A. Latif

All publications by Anda Latif and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1131 Kellner, J., Latif, A., & Shelah, S. (2019). Another ordering of the ten cardinal characteristics in Cichoń’s diagram. Comment. Math. Univ. Carolin., 60(1), 61–95. arXiv: 1712.00778 DOI: 10.14712/1213-7243.2015.273 MR: 3946665
Sh:1224 Kellner, J., Latif, A., & Shelah, S. On automorphisms of \mathcal P(\lambda)/[\lambda]^{<\lambda}. J. Symbolic Logic. To appear. arXiv: 2206.02228